| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope for a separate issue.During the initial evaluation of the device, the objective lens and the light guide lens had chipped adhesive.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the objective lens and the light guide lens had chipped adhesive.Based on the results of the investigation, the probable root cause was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.